MathSciNet Relay Station
MathSciNet bibliographic data
MR2965190 11H06 (11F11 11F27 11H71)
Miezaki, Tsuyoshi Frames in the odd Leech lattice. J. Number Theory 132 (2012), no. 12, 2773–2778.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement